# SDR UIEA2016031900194

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 66,851 hours, 10,501 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Jam-Nut
- Condition: Loose
- Location: Rt Blg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG, GEAR DOOR DISPLAYED.  WHEN RAISING GEAR AFTER TAKEOFF, THERE WAS AIRFRAME VIBRATION.  ACCOMPLISHED QRH PROCEDURES & EICAS MSG CLEARED & VIBRATION STOPPED.  TORQUED RT BODY GEAR SHOCK STRUT, INBD DOOR LINKAGE ROD JAM NUT IAW MM 32-14-05.  INSPECTED RT BODY GEAR DOOR ACTUATOR, NO DAMAGE OR LEAKS NOTED IAW MM 32-33-01.  COMPLIED WITH MM 5-51-38 201 INSPECTIONS FOR VIBRATION.  NO DEFECTS NOTED.  ALSO REFER TO LP 531818.
